Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 285, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 26, 2010, 6:02 AM CDT for Lewis County, Missouri. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2010, 6:02 AM CDT (11:02 UTC)
- Expired
- Sep 26, 2010, 1:25 PM CDT
- In force
- 7 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7). The gauge peaked at 12.20 ft at Sep 26, 2010, 2:00 AM CDT.
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
147
WGUS43 KLSX 261102
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
602 AM CDT SUN SEP 26 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-271102-
/O.NEW.KLSX.FL.W.0285.100926T1102Z-100927T1342Z/
/EWMM7.1.ER.100926T0546Z.100926T0915Z.100926T1342Z.NO/
602 AM CDT SUN SEP 26 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY AFTERNOON.
* AT 5:30 AM SUNDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE LATER THIS MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/27 09/28 09/29 09/30 10/01
MIDDLE FABIUS RIVER
EWING 12.0 12.28 8.7 6.4 5.2 4.6 4.22 follow-up statements
716
WGUS83 KLSX 261254
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT SUN SEP 26 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-271254-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-100927T1429Z/
/EWMM7.1.ER.100926T0546Z.100926T0915Z.100926T1429Z.NO/
754 AM CDT SUN SEP 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY AFTERNOON.
* AT 7:30 AM SUNDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE LATER THIS MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/27 09/28 09/29 09/30 10/01
MIDDLE FABIUS RIVER
EWING 12.0 12.17 10.3 8.6 6.9 5.4 4.7976
WGUS83 KLSX 261825
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
125 PM CDT SUN SEP 26 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-261855-
/O.CAN.KLSX.FL.W.0285.000000T0000Z-100927T1429Z/
/EWMM7.1.ER.100926T0546Z.100926T0915Z.100926T1330Z.NO/
125 PM CDT SUN SEP 26 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 12:30 PM SUNDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 8:30 AM SUNDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 6 FEET
BY WEDNESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/27 09/28 09/29 09/30 10/01
MIDDLE FABIUS RIVER
EWING 12.0 10.71 9.0 7.6 6.2 5.3 4.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 26, 2:56 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Sep 26, 2:56 AM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 256 AM CDT SUN SEP 26 2010 .DISCUSSION... /254 AM CDT SUN SEP 26 2010/ A CHILLY...CLOUDY...DAMP SUNDAY MORNING IS EXPECTED AS THE UPPER LOW CURRENTLY NEAR KPIA DRIFTS SOUTH-SOUTHWEST TO KSTL BY 18Z. VERY LIGHT RAIN AND DRIZZLE HAS BEEN PREVALENT OVERNIGHT UNDERNEATH THE DEVELOPING COLD CORE LOW (DVN 00Z SOUNDING RECORDED +4C AT 850MB). BELIEVE THIS LIGHT RAIN/DRIZZLE WILL TRANSLATE SOUTH-SOUTHWEST ACROSS THE EASTERN HALF OF THE CWA THIS MORNING SIMILAR TO WHAT IS DEPICTED BY THE LATEST RUC AND HRRR MODEL SOLUTIONS. CLOUD COVER AND LIGHT PRECIPITATION WILL CERTAINLY LIMIT THE MERCURY RISING THIS MORNING...AND ANY BREAKS THIS AFTERNOON SHOULD QUICKLY FILL WITH COLD TEMPERATURES ALOFT. MAV/MET GUIDANCE ARE NEARLY IDENTICAL WITH HIGHS IN THE LOWER 60S. ALTHOUGH...I WOULDN'T BE SURPRISED TO SEE A FEW LOCATIONS STAY IN THE 50S TODAY. A COLD NIGHT AHEAD...IF THE CLOUDS DO INDEED CLEAR AS MODELS SUGGEST FROM NORTHWEST TO SOUTHEAST. AT THIS POINT I CAN'T ARGUE WITH MAV/MET GUIDANCE WITH MIDDLE TO UPPER 40S FORECAST ACROSS THE CWA. HAVE ADDED PATCHY DENSE FOG IN RIVER VALLEYS DUE TO THE LIKELIHOOD OF STEAM FOG. NO CHANGES TO THE FORECAST PAST TONIGHT AS UPPER LOW MOVES EAST OF THE AREA AND NORTHWEST FLOW DOMINATES WITH DRY FROPAS EXPECTED MONDAY NIGHT/TUESDAY AND ANOTHER LATE IN THE WEEK. TEMPERATURES WILL MODERATE AS HEIGHTS RISE...WITH THE WARMEST TEMPERATURES EXPECTED ON THURSDAY AHEAD OF THE SECOND FROPA AS 850MB TEMPERATURES RISE ABOVE +15C. CVKING && .AVIATION... /1029 PM CDT SAT SEP 25 2010/ MID-UPPER LEVEL LOW WAS OVER SERN IA WITH A STRONG VORT MAX OVER E CNTRL KS. THE VORT MAX WILL MOVE SEWD THROUGH SWRN MO LATE TGT WHILE THE MID-UPPER LEVEL LOW MOVES SWD THROUGH W CNTRL AND SWRN IL LATE TGT AND SUN MRNG AND TO SERN MO BY 00Z MON. A BAND OF LIGHT TO MODERATE RAIN WAS MOVING SEWD TOWARDS STL/SUS. MUCH OF THIS RAIN MAY BE SE OF STL/SUS BY 06Z SUN BUT WILL INCLUDE AT LEAST LIGHT RAIN IN THE STL/SUS TAFS TIL 07Z SUN. SOME OF THE LIGHT RAIN ACROSS ERN IA NWRN IL ASSOCIATED WITH THE MID-UPPER LEVEL LOW COULD CLIP UIN AND STL LATE TGT INTO EARLY SUN MRNG BUT WILL LIKELY LEAVE RAIN OUT OF UIN...AND OUT OF STL AFTER 07Z SUN DEPENDING ON THE LATEST RADAR TRENDS. WITH LARGE AREA OF STRATUS CLOUDS DROPPING SWD THROUGH NRN MO AND MODELS DEPICTING PLENTY OF BOUNDARY LAYER MOISTURE FOR LATE TGT AND EARLY SUN MRNG WILL FORECAST CEILING HEIGHTS OF AROUND 600 TO 1000 FT LATE TGT AND EARLY SUN MRNG ALONG WITH LIGHT FOG. THE CEILING WILL GRADUALLY RISE ON SUN INTO THE VFR CATAGORY IN UIN BY LATE MRNG...AND BY EARLY AFTN IN COU...STL AND SUS. THE CLOUD CEILING SHOULD SCATTER OUT BY EARLY SUN EVNG. N-NELY SFC WIND WILL CONTINUE WITH THE SFC RIDGE CURRENTLY EXTENDING SWWD THROUGH NRN WI MN AND NEBRASKA MOVING SLOWLY SEWD LATE TGT AND SUN. THE SFC WIND WILL BECOME LIGHT SUN EVNG. SPECIFICS FOR KSTL...MOST OF THE RAIN WILL MOVE SE OF STL BY 06Z SUN...BUT MAY INCLUDE LIGHT RAIN IN THE STL TAF TIL 07Z SUN. THE LOW STRATUS OVER NRN MO WILL ADVECT INTO STL LATE TGT WITH THE CEILING DROPPING TO AROUND 600-1000 FT ALONG WITH LIGHT FOG. THE CEILING SHOULD GRADUALLY RISE INTO THE MVFR CATAGORY BY LATE SUN MRNG AND UP TO VFR BY EARLY SUN AFTN...EVENTUALLY SCATTERING OUT BY LATE SUN AFTN OR EARLY EVNG. A N-NELY SFC WIND WILL CONTINUE... AROUND 8 KTS LATE TGT...AROUND 11 KTS ON SUN...AND BECOMING LIGHT SUN EVNG. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 26, 3:21 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 321 AM CDT SUN SEP 26 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 321 AM CDT SUN SEP 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT DENSE FOG WILL FORM LATE TONIGHT ALONG RIVERS AND LAKES...LOCALLY REDUCING VISIBILITY BELOW ONE QUARTER OF A MILE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. CVKING
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.